# SDR 08FDEA02579

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6521656132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER ON SNRM NR N00362 IS CORRODED.  FOUND BRACKET UNDER RETAINER CORRODED AT WS 167 TO 222 AFT OF SPAR LOWER CHORD.  REPLACED BRACKET (STIFFENER) ON NON ROUTINE W/U NR N00362.  SEE ITEM NR 16 ON JPF.  THIS IS CLASSIFIED AS A MINOR REPAIR.
